Author:
Liubomir Chiriac Portland State University, Fariborz Maseeh Department of Mathematics and Statistics, Portland, OR 97201, USA

Search for other papers by Liubomir Chiriac in
Current site
Google Scholar
PubMed
Close
Open access

In this paper we study the sum p x   τ ( n p ) , where τ ( n ) denotes the number of divisors of n, and {np } is a sequence of integers indexed by primes. Under certain assumptions we show that the aforementioned sum is   x  as  x   . As an application, we consider the case where the sequence is given by the Fourier coefficients of a modular form.

  • [1]

    Akbary, A . and Ghioca, D . A geometric variant of Titchmarsh divisor problem. Int. J. Number Theory 8, 1 (2012), 5369.

  • [2]

    Canfield, E. R ., Erdős, P ., and Pomerance, C . On a problem of Oppenheim concerning “factorisatio numerorum”. J. Number Theory 17, 1 (1983), 128.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [3]

    Elsholtz, C . and Tao, T . Counting the number of solutions to the erdos-straus equation on unit fractions. J. Aust. Math. Soc. 94, 1 (2013), 50105.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [4]

    Erdös, P . On the sum k = 1 x  d(f(k)) . J. London Math. Soc. 27 (1952), 715.

  • [5]

    Gun, S . and Murty, M. R . Divisors of Fourier coefficients of modular forms. New York J. Math. 20 (2014), 229239.

  • [6]

    McKee, J . On the average number of divisors of quadratic polynomials. Math. Proc. Cambridge Philos. Soc. 117, 3 (1995), 389392.

  • [7]

    McKee, J . The average number of divisors of an irreducible quadratic polynomial. Math. Proc. Cambridge Philos. Soc. 126, 1 (1999), 1722.

  • [8]

    Moree, P . Nicolaas Govert de Bruijn, the enchanter of friable integers. Indag. Math. (N.S.) 24, 4 (2013), 774801.

  • [9]

    Murty, M. R . and Murty, V. K . Prime divisors of Fourier coefficients of modular forms. Duke Math. J. 51, 1 (1984), 5776.

  • [10]

    Nicolas, J.-L . and Robin, G . Majorations explicites pour le nombre de diviseurs de N . Canad. Math. Bull. 26, 4 (1983), 485492.

  • [11]

    Pollack, P . A remark on divisor-weighted sums. Ramanujan J. 40, 1 (2016), 6369.

  • [12]

    Pollack, P . A Titchmarsh divisor problem for elliptic curves. Math. Proc. Cambridge Philos. Soc. 160, 1 (2016), 167189.

  • [13]

    Sitaramachandra Rao, R . On an error term of Landau. II. vol. 15. 1985, pp. 579588. Number theory (Winnipeg, Man., 1983).

  • Collapse
  • Expand
  • Top
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém)
  • János PINTZ (Rényi Institute of Mathematics)
  • Ferenc SCHIPP (Eötvös University Budapest and University of Pécs)
  • Sándor SZABÓ (University of Pécs)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz)
  • Ferenc HARTUNG (University of Pannonia, Veszprém)
  • Ferenc WEISZ (Eötvös University, Budapest)

Editorial Board

  • György DÓSA (University of Pannonia, Veszprém)
  • István BERKES (Rényi Institute of Mathematics)
  • Károly BEZDEK (University of Calgary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs)
  • Vedran KRCADINAC (University of Zagreb) 
  • Željka MILIN ŠIPUŠ (University of Zagreb)
  • Margit PAP (University of Pécs)
  • Mihály PITUK (University of Pannonia, Veszprém)
  • Jörg THUSWALDNER (Montanuniversität Leoben)
  • Zsolt TUZA (University of Pannonia, Veszprém)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics)  - Chair
  • Gabriella BÖHM (Akadémiai Kiadó, Budapest)
  • György GÁT (University of Debrecen)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)

Monthly Content Usage

Abstract Views Full Text Views PDF Downloads
Mar 2022 0 0 0
Apr 2022 0 0 0
May 2022 0 0 0
Jun 2022 0 36 5
Jul 2022 0 65 25
Aug 2022 0 16 4
Sep 2022 0 0 0